# SDR RAIA00403018

- Difficulty date: March 21, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145021
- Aircraft time: 10,521 hours, 9,547 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2930003102
- Part serial: 237
- Condition: Leaking
- Location: Fuel System
- Part time: 10,511 hours, 9,539 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

5642 - STL - TOWER REPORTED FUEL LEAKING FROM AIRCRAFT. MAINTENANCE REMOVED AND REPLACED DE-FUEL SHUTOFF VALVE.
